# SDR P5CA9700449

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL ANTENNA BL O BETWEEN ANTI COLLISION LIGHT AND VHF ANTENNA BENT AND CRACKED.  REMOVED AND REPLACED MODE S, ANTENNA IAW MM 34-53-01.
